# SDR 0512749

- Difficulty date: April 19, 2003
- Submitted: April 19, 2003
- Operation: General aviation
- Aircraft: N828QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258528
- Aircraft time: 1,681 hours, 1,204 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: AL1235250
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END SOCKET OF CABIN INDIRECT LIGHTING FLUORESCENT LAMP TUBE NOTED AS BURNED/BLISTERED FROM OVERHEATING.  THIS CONDITION HAS BEEN NOTED PREVIOUSLY BY AVIONICS PERSONNEL IN OTHER AIRCRAFT.
